T Nation

1st Time Limp D*ck


#1

hi i was on 750mg susta 600 tren e
with 12mg aromasin ed
yesterday before i go to my girlfriend to have sex i take 250mg proviron

that was happen was terifying for me

1st time in my life i cant have an erection for some normal time

i begin take 0.25 dostinex ED and stop tren and i will raise testo

friday i will go do blood test for estradiol and prolactin

what u think?


#2

Do you want a real medical dr opinion or just a random steriod user opinion . The medical opinion will be obvious - You did this to yourself by overloading your body with hormones . Lets hear some users opinions as to the cause and cure .


#3

Definitely high prolactin, but most surely your E2 will be highish too.


#4

I also was on 750mg of test, figured that would never happen to me. I did 5 weeks of Tren and then switched to NPP.... First time with a new girl and absolutly nothing could get me up. First time ever that has ever happened. I immediatly came off NPP and went and got bloodwork. My results are posted and unanswered in both Steroids and TRT forums....
Progesterone was high, and my CK....

I was only taking .5mg of Arimidex too....


#5

HOOKER -911


#6

progesterone or prolactin was high?
what u did u take dostinex?

i stop tren e and i take now only 750 test a week and 0,25 dostinex ed

viagra will help?


#7


#8

I have seen varying opinions on this..tren/deca dick is not a blood flow issue so I don't think viagra would help you. Give the dostinex time


#9

CK = Creatine Kinase

My hemocrit was really high too.... thats why i just ended the cycle... I was going on past 12 weeks anyways...

I'm sure viagara or cialas would help... but its not a cure


#10

i take dostinex 3 days now...i dnt see any dramatically diference yet :P.... and i have a girlfriend to satisfied


#11

My issue is not really limp dick, but not orgasming, which can lead to limp dick after a while, and is an issue in itself. Again today I could have gone forever, which is not fun, I can already last long, and had to manually take care of business - and that too took a long time. Which is weird as if I watch porn I have no such issue but it happens with a new girl. At least today I was hard all the time, but it has happened that the session outlasts my bloodflow...

I stopped a cycle with Tren 5 weeks ago, and am on TRT of Test/Masteron. about 150mg total weekly. And it is still an issue. What could cure it? Dostinex?


#12

Watch out guys, SwD is real good at teh sexying.


#13

Oh I'm real good at "teh sexying" all right, but guys have nothing to watch out for, sorry to disappoint.

Difficulty to orgasm and/or ED issues are often discussed here, and Tren seems a big culprit, though I wonder if it happens with other AAS besides Tren and Deca. It does play tricks with our minds we would certainly avoid... And I've yet to read a "cure" yet.


#14

I've been off for close to 4 weeks, both tren and NPP, but still on 300mg test cruising and even hgh @ 20iu's/wk and still experiencing it now and then. Even with Cialas. My blood pressure just got down to barely acceptable levels 138/86.... but my heart rate is still high and I'm out of breath so fast, and sweating more. Never had these side effects before.


#15

oh somewhere i read that are men with Delayed ejaculation(http://en.wikipedia.org/wiki/Delayed_ejaculation).i have this too i think too that when im on tren its even harder..thats why i stop tren and i continue only with test.

but this limp dick that happen too me it was with a new girl too im not sure if it was tren or just a lot of stress i make blood test for prolactin after 3 days(with dostinex ed)
and my PRL was 0,7 (normal range 2.60 - 18.00 )


#16

Interesting article the http://en.wikipedia.org/wiki/Delayed_ejaculation link you posted.

Yet no solution in it we can really apply.


#17

Fake orgasm.


#18

New girl for me also, can bang all my exes with problem.... but hate them, lol


#19

...i don't need viagra just bring me someone who makes me horny.